Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sulla Dimostrazione Del Teorema Di Malus-Dupot

  • 13 Accesses

This is a preview of subscription content, log in to check access.

Author information

Correspondence to Gino Giotti.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Giotti, G. Sulla Dimostrazione Del Teorema Di Malus-Dupot. Nuovo Cim 5, 271–272 (1928). https://doi.org/10.1007/BF02961229

Download citation